# SDR SWAA2017092516568

- Difficulty date: August 15, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT 92.70, LOWER END OF THE 2ND VERTICAL STIFFENER FROM THE FRONT.  REPAIRED RIB IAW SRM.
